I Have Been On Lexapro for the past 10 years but lately it caused me diarrhea and i dont know why or what to do
Are you sure after ten years that it's the Lexapro??? Diarrhea can be caused from so many different things in which I imagine U know this. Have you read the side affects on this medication n or looked up long term use on this? My thoughts are if the diarrhea continues n U haven't figure out what is truly causing it,then consult your doctor. If by chance it is the Lexapro, he/she will probably change your medication. I've taken antidepressants for several decades myself. And a couple of the same prescriptions for over 20 years straight. Wish I could be more help! :( Please give me an update? God bless
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2011 • 2 answers
Posted 12 Oct 2012 • 1 answer
Started on 5 mg.of lexapro and puts me in an awful mood along with more anxiety feeling. Only the 2?
Posted 13 Dec 2015 • 2 answers
I just moved up to 10mgs of Lexapro and have had severe diarrhea and gas, with bloating. Has anyone?
Posted 20 Dec 2015 • 3 answers
Posted 17 days ago • 2 answers